Open Access
January, 1987 Convolution of the IFRA Scaled-Mins Class
Emad El-Neweihi, Thomas H. Savits
Ann. Probab. 15(1): 423-427 (January, 1987). DOI: 10.1214/aop/1176992280


The class of nonnegative random vectors $\mathbf{T} = (T_1,\ldots, T_n)$ for which $\min_{1\leq i\leq n} a_iT_i$ is IFRA for all $0 < a_i \leq \infty, i = 1,\ldots, n$, is closed under convolution.


Download Citation

Emad El-Neweihi. Thomas H. Savits. "Convolution of the IFRA Scaled-Mins Class." Ann. Probab. 15 (1) 423 - 427, January, 1987.


Published: January, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0619.60086
MathSciNet: MR877614
Digital Object Identifier: 10.1214/aop/1176992280

Primary: 62H05
Secondary: 62N05

Keywords: characterizations , convolution , increasing failure rate average

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 1 • January, 1987
Back to Top